# SDR ASAA2019071530099

- Difficulty date: July 15, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 34,793 hours, 10,366 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8TC19AAN1
- Part serial: GJA79400
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 34,846 hours, 10,378 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND LONG TIME FAULT MESSAGE ON ENG. 1 MSG NR: 75-10831 T3 SIGNAL IS OUT OF RANGE. GROUNDED - YES. REPLACED T3 SIGNAL ENG NR 1.
